MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number M0062502260
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a020504 captures the reportable event of package torn.
 
Event or Problem Description
It was reported that a navigator access sheath device was to be use on a procedure; however, it was noticed that the tape inside of the cardboard box is not properly attached and stuck to the product.Reportedly, the side of the box was torn.There was no patient or procedure involved.
 
Additional Manufacturer Narrative
Block h6: device code a020504 captures the reportable event of package torn.Block h11: investigation results the navigator device was returned in unopened box.A visual examination noted that the seal of the box returned in good condition; however, one side of the box was ripped and wrinkled confirming the reported event related to damaged packaging.Based on the investigation, it is possible that the way in which the device was handled and manipulated during the processes of shipping/receiving and/or storage could have caused packaging ripped and wrinkled at one side of the box.The device history record review confirmed this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on the analysis results, a conclusion code of cause traced to transport/storage since problems traced to the inappropriate transport or storage of the device.
 
Event or Problem Description
It was reported that a navigator access sheath device was to be use on a procedure; however, it was noticed that the tape inside of the cardboard box is not properly attached and stuck to the product.Reportedly, the side of the box was torn.There was no patient or procedure involved.No further information has been obtained despite good faith efforts.

Brand Name
NAVIGATOR HD
Common Device Name
ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23115970
Report Number2124215-2025-64852
Device Sequence Number21156735
Product Code FED
UDI-Device Identifier08714729837558
UDI-Public(01)08714729837558(17)270716(10)36979398
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140323
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0062502260
Device Catalogue NumberM0062502260
Device Lot Number0036979398
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer11/02/2025
Initial Report FDA Received Date09/22/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown